# SDR UIEA2012100800457

- Difficulty date: October 8, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 70,278 hours, 14,803 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 35802255
- Condition: Inoperative
- Location: Bleed Duct
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BLEED DUCT OVERHEAT EICAS WARNING DURING TAKEOFF.  ABORTED TAKEOFF AT 60 KNOTS.  R & R LEAK DETECTOR ELEMENT, WHEEL WELL/WING DUCT LEAK CARD, AND MISCELLANEOUS TEST PANEL IAW AMM 26-18-00, 26-10-01, AND 26-18-01 REPECTIVELY. ALL TEST OK.
